MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 4, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CR TIBIAL INSERT SZ 4, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 200-64-11
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 200-04-44 - cemented finned tib.Tra sz 4f/4t.(b)(6), 230-02-04 - optetrak asy,cr cemented femoral, sz 4.
 
Event or Problem Description
As reported via legal documentation, on (b)(6)2012, this patient underwent left total knee replacement surgery and was implanted with an exactech knee system.In the ensuing time, the patient began to suffer from symptoms including severe osteolysis, pain and lack of mobility.As a result of these symptoms, patient underwent a left knee revision surgery on (b)(6)2022, approximately 10 years after their initial procedure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of osteolysis, pain, and lack of mobility after being implanted for approximately 10 years as stated in the legal documentation.The extent and root cause of the reported osteolysis cannot be determined as the device was not returned for evaluation, and images, radiographs, and operative notes were not provided.

Brand Name
CR TIBIAL INSERT SZ 4, 11MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16913247
Report Number1038671-2023-00973
Device Sequence Number14048853
Product Code JWH
UDI-Device Identifier10885862041111
UDI-Public10885862041111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/19/2014
Device Model Number200-64-11
Device Catalogue Number200-64-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown